New Medication

Towards the end of June, My body thought apart from the usual chronic pains and symptoms of my Illness. It would react to the new medications that I had been prescribed by my specialist.

I became very itchy and came out in blisters and a rash. This covered every part of my body, even my scalp. The irritation and pain of blisters wasn’t pleasant. I tried the usual antihistamines from the shop but they didn’t work.

After 24 hours I went to see my GP for help. He gave me a stronger course of antihistamines to try and help with the allergic reaction. The following night the symptoms became worse and my face and lips started to swell, together with a tightening of my chest.

zoi 3 pics

I was taken to hospital and administered Steroids among other medication to help whilst being monitored. Later that day I was allowed home…

Thankfully a flying visit this time.

The new medication was stopped and later that week I saw the specialist and was given another medication to try. After a few days on that medication and thinking these may help. I took to the same with the itching, the rash and swelling etc. again Steroids and strong antihistamines were given. Thankfully after a few days it started to ease and fade.